Endomorphisms of verma modules for rational cherednik algebras

Bellamy, G. (2014) Endomorphisms of verma modules for rational cherednik algebras. Transformation Groups, 19(3), pp. 699-720. (doi:10.1007/s00031-014-9281-x)

[img]
Preview
Text
95095.pdf - Published Version
Available under License Creative Commons Attribution.

420kB
[img]
Preview
Text
95095 cover.pdf

62kB

Publisher's URL: http://dx.doi.org/10.1007/s00031-014-9281-x

Abstract

We study the endomorphism algebras of Verma modules for rational Cherednik algebras at t = 0. It is shown that, in many cases, these endomorphism algebras are quotients of the centre of the rational Cherednik algebra. Geometrically, they define Lagrangian subvarieties of the generalized Calogero–Moser space. In the introduction, we motivate our results by describing them in the context of derived intersections of Lagrangians.

Item Type:Articles
Status:Published
Refereed:Yes
Glasgow Author(s) Enlighten ID:Bellamy, Dr Gwyn
Authors: Bellamy, G.
College/School:College of Science and Engineering > School of Mathematics and Statistics > Mathematics
Journal Name:Transformation Groups
Publisher:Springer
ISSN:1083-4362
ISSN (Online):1531-586X
Copyright Holders:Copyright © 2014 The Author
First Published:First published in Transformation Groups 19(3):699-720
Publisher Policy:Reproduced under a Creative Commons License

University Staff: Request a correction | Enlighten Editors: Update this record

Project CodeAward NoProject NamePrincipal InvestigatorFunder's NameFunder RefLead Dept
620601Geometric methods in representation theory of rational Cherednik algebrasGwyn BellamyEngineering & Physical Sciences Research Council (EPSRC)EP/H028153/1M&S - MATHEMATICS